Mixed finite element approximation of the Hamilton-Jacobi-Bellman equation with Cordes coefficients

Author: 

Gallistl, D
Suli, E

Publication Date: 

19 March 2019

Journal: 

SIAM Journal on Numerical Analysis

Last Updated: 

2020-06-21T01:55:18.807+01:00

Issue: 

2

Volume: 

57

DOI: 

10.1137/18M1192299

page: 

592–614-

abstract: 

A mixed finite element approximation of $H^2$ solutions to the fully nonlinear Hamilton--Jacobi--Bellman equation, with coefficients that satisfy the Cordes condition, is proposed and analyzed. A priori and a posteriori bounds on the approximation error are proved. The contributions from the a posteriori error estimator can be used as refinement indicators in an adaptive mesh-refinement algorithm. The convergence of this procedure is proved and empirically studied in numerical experiments.

Symplectic id: 

966764

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article